Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the Loewner problem in the class $\mathbf{N}_{\kappa}$


Authors: D. Alpay, A. Dijksma and H. Langer
Journal: Proc. Amer. Math. Soc. 130 (2002), 2057-2066
MSC (2000): Primary 30E05, 47A57; Secondary 47B25, 47B50
Published electronically: December 31, 2001
MathSciNet review: 1896042
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Loewner's theorem on boundary interpolation of $\mathbf{N}_{\kappa}$ functions is proved under rather general conditions. In particular, the hypothesis of Alpay and Rovnyak (1999) that the function $f$, which is to be extended to an $\mathbf{N}_{\kappa}$function, is defined and continuously differentiable on a nonempty open subset of the real line, is replaced by the hypothesis that the set on which $f$ is defined contains an accumulation point at which $f$satisfies some kind of differentiability condition. The proof of the theorem in this note uses the representation of $\mathbf{N}_{\kappa}$ functions in terms of selfadjoint relations in Pontryagin spaces and the extension theory of symmetric relations in Pontryagin spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 30E05, 47A57, 47B25, 47B50

Retrieve articles in all journals with MSC (2000): 30E05, 47A57, 47B25, 47B50


Additional Information

D. Alpay
Affiliation: Department of Mathematics, Ben-Gurion University of the Negev, P.O. Box 653, 84105 Beer-Sheva, Israel
Email: dany@math.bgu.ac.il

A. Dijksma
Affiliation: Department of Mathematics, University of Groningen, P.O. Box 800, 9700 AV Groningen, The Netherlands
Email: dijksma@math.rug.nl

H. Langer
Affiliation: Department of Mathematics, Technical University Vienna, Wiedner Hauptstrasse 8–10, A–1040 Vienna, Austria
Email: hlanger@mail.zserv.tuwien.ac.at

DOI: http://dx.doi.org/10.1090/S0002-9939-01-06345-6
PII: S 0002-9939(01)06345-6
Received by editor(s): October 26, 2000
Received by editor(s) in revised form: February 9, 2001
Published electronically: December 31, 2001
Additional Notes: The second and third authors gratefully acknowledge support through Harry T. Dozor fellowships at the Ben-Gurion University of the Negev, Beer-Sheva, Israel, in the years 1999 and 2000 respectively, and support from NWO, the Netherlands Organization for Scientific Research (grant B 61-453).
Communicated by: Juha M. Heinonen
Article copyright: © Copyright 2001 American Mathematical Society